MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS MICRO INCISION VACUUM PACK; UNIT PHACOEMULSIFICATION

BAUSCH + LOMB STELLARIS MICRO INCISION VACUUM PACK; UNIT PHACOEMULSIFICATION
Model Number BL5113
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received, and the particle was discarded.A lot number was not provided; therefore, the sterilization and lot history records could not be reviewed.The investigation is ongoing.
 
Event or Problem Description
The user facility in switzerland reported the surgeon noticed a small, white or transparent foreign body in the eye.The foreign body was removed and discarded.
 
Additional Manufacturer Narrative
The product was not returned so we are unable to investigate further for root cause.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.

Brand Name
STELLARIS MICRO INCISION VACUUM PACK
Common Device Name
UNIT PHACOEMULSIFICATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
juli moore
6362263220
MDR Report Key16868576
Report Number0001920664-2023-70043
Device Sequence Number20188633
Product Code HQC
UDI-Device Identifier00757770057238
UDI-Public(01)00757770057238
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL5113
Device Catalogue NumberBL5113
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/04/2023
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS UNIT.
Patient SexUnknown